Customers from America August 30th, 2019

Thank you for trusting and choosing our service.

Honeymoon Trip.

A day trip by Toyota HIACE 2019

Following is our draft itinerary. On the actual day, customers could actually go to 9 places in total as they could move from one place to another place faster than scheduled.

Other places that customers visited include Kinkakuji, Higashiyama District, Sanjusangendo …

[DRAFT] Itinerary

09:00~09:40 Pick up at the Ritz-Carton Kyoto and head to Arashiyama

09:40~11:00 Visit Arashiyama (Togetsu Bridge, Bamboo Forest and Arashiyama town) <80 Minutes>

11:00~11:30 Head to Nijo Castle

11:30~12:30 Visit Nijo Castle <60 Minutes>

12:30~13:30 Lunch <60 Minutes>

13:30~13:50 Head to Ginkakuji – The Silver Pavilion

13:50~14:30 Visit Ginkakuji <40 Minutes>

14:30~15:10 Head to Fushimi Inari Taisha

15:10~ 16:00 Visit Fushimi Inari Taisha <50 Minutes>

16:00~16:30 Head back to Hotel

Private VIP Tour in #kyoto

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line: +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: